Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Right annihilator algebras


Author: M. F. Smiley
Journal: Proc. Amer. Math. Soc. 6 (1955), 698-701
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1955-0073122-8
MathSciNet review: 0073122
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. F. Bonsall, A minimal property of the norm in some Banach algebras, J. London Math. Soc. vol. 29 (1954) pp. 156-164. MR 0061283 (15:803e)
  • [2] F. F. Bonsall and A. W. Goldie, Annihilator algebras, Proc. London Math. Soc. (3) vol. 4 (1954) pp. 154-167. MR 0061768 (15:881g)
  • [3] I. Kaplansky, Dual rings, Ann. of Math. vol. 49 (1948) pp. 689-701. MR 0025452 (10:7b)
  • [4] -, Topological rings, Amer. J. Math. vol. 69 (1947) pp. 153-183. MR 0019596 (8:434b)
  • [5] N. Jacobson, On the theory of primitive rings, Ann. of Math. vol. 48 (1947) pp. 8-21. MR 0019591 (8:433a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0073122-8
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society